What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 12, 6:11 PM EST, 29 minutes earlier.
Area forecast discussion, Mar 12, 6:11 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT WED MAR 12 2014
.SYNOPSIS...
STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO OUR NORTHEAST TONIGHT
PULLING A STRONG COLD FRONT ACROSS THE AREA THIS EVENING. HIGH
PRESSURE WILL BUILD TO OUR SOUTH THROUGH THURSDAY NIGHT AND FRIDAY.
A WARM FRONT MAY LIFT ACROSS THE AREA FRIDAY AS AN AREA OF LOW
PRESSURE MOVES THROUGH SOUTHEASTERN CANADA. A COLD FRONT ASSOCIATED
WITH THIS LOW WILL MOVE ACROSS THE AREA EARLY SATURDAY, FOLLOWED BY
ANOTHER EARLY SUNDAY. HIGH PRESSURE WILL TRY TO BUILD OUT OF SOUTH
CENTRAL CANADA AND DOWN ACROSS THE NORTHEAST LATE IN THE WEEKEND
INTO EARLY NEXT WEEK WHILE ANOTHER COASTAL STORM MAY DEVELOP OFF THE
SOUTHEAST COAST AND MOVE NEAR THE MID ATLANTIC REGION SUNDAY NIGHT
INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A SEVERE THUNDERSTORM WATCH CONTINUES FOR PARTS OF THE FORECAST
AREA UNTIL 10PM THIS EVENING, INCLUDING FOR DELAWARE, THE EASTERN
SHORE OF MARYLAND, AND PORTIONS OF SOUTHERN NEW JERSEY. AS OF MID
EVENING, A RELATIVELY NARROW LINE OF SHOWERS WITH ASSOCIATED
STRONG WIND GUSTS UP TO AROUND 45MPH THUS FAR WAS TRACKING ACROSS
EASTERN PENNSYLVANIA AND INTO NORTHWEST NJ, WITH THE SOUTHERN EDGE
OF THIS LINE EXTENDING INTO NORTHERN DELAWARE AND FAR NORTHEAST
MARYLAND. THIS LINE OF SHOWERS WILL CONTINUE TO RACE EASTWARD AND
WILL LIKELY CLEAR MUCH OF THE REGION BY ABOUT 01Z. IN ITS WAKE,
STRONG AND GUSTY WINDS FROM THE NORTHWEST WILL CONTINUE THROUGH
LATE EVENING AND OVERNIGHT, WITH RAPIDLY FALLING TEMPERATURES.
SOME ADJUSTMENTS WERE MADE TO TEMPS/DEWPOINTS OVER THE NEXT FEW
HOURS, AS WELL AS TIMING OF THE LINE OF STRONG SHOWERS THROUGH THE
AREA, BUT OVERALL TONIGHTS FORECAST LOOKS IN LINE.
OTHERWISE, BAND OF SHOWERS MOVING THRU THE CWA NOW IN THE 23Z-
02Z TIME FRAME WITH POSSIBLE ISOLATED LOW TOPPED TSTM WITH THE
COLD FRONT. ML CAPE IS ALMOST NON EXISTENT BUT SHEAR IS LARGE AND
ITS A VERY DYNAMIC INTENSIFYING SYSTEM SO WE CANNOT RULE OUT A
GUST 50 KT WITH THE REMNANTS OF WHATEVER SQLINE PASSES THRU OUR
CWA EARLY THIS EVENING. PLS SEE SPC DISCUSSIONS AND FURTHER
UPDATES FROM OUR OFFICE THIS EVENING.
THE SPS CONTINUES WITH UPDATES FOR A RELATIVELY EXTREME CHANGE WITH
WIND DRIVEN COLD ARRIVING BY MIDNIGHT. 20 DEGREE DROPS FORESEEN IN
4 HRS.
IN ESSENCE... THE 12Z/12 NAM FOLLOWS SUIT FROM PRIOR MULTI MODEL
CONSENSUS. THAT MEANS WE DID NOT USE THE 12Z/12 MET MOS GUIDANCE
WHICH AT MIDNIGHT FOR PHL SHOWS A SFC TEMP OF 41F (5C) WHILE THE
12Z/12 NAM BL TEMP OF 14C AT 00Z/13 (MIGHT BE 2C TOO LOW? UNLESS
ITS RAINING AT 00Z) PLUNGES TO -7C AT 06Z (A DROP OF 21C OR 38F IN
6 HOURS). OUR PREVIOUS NUMBERS AND TREND REMAIN THE SAME AS
POSTED IN THE 330 AM FCST.
OTHERWISE...THE GUSTY SSW WINDS TO 25-35 MPH PHL AREA SOUTHWARD WILL
SHIFT NW THIS EVENING.
TONIGHT...COLD FRONT WILL SWEEP THROUGH THE REGION BETWEEN ROUGHLY
23Z AND 02Z WITH A PROBABLE 1 HR DELAY OF TEMPS FALLING SUBSTANTIALLY
AFTER THE WIND SHIFTS FROM SW TO NW. ANY REMAINING SEVERE RISK
WILL BE PRIMARILY OVER DELMARVA, FAR SE PA, AND S NJ AND THIS
SHOULD END NO LATER THAN 02Z.
WINDS: THE STRONGEST WINDS ON LAND ARE EXPECTED IN THE POCONOS,
WHERE TERRAIN EFFECTS WILL HELP MIXING, AND IN THE SOUTHERN HALF
OF THE CWA WHERE THE ISALLOBARIC WIND COMPONENT IS EXPECTED TO BE
THE STRONGEST. THE WIND ADVISORY CONTINUES AS POSTED EARLY THIS
MORNING. THERE IS RISK OF HIGH WIND WARNING CRITERIA FOR MDS
EASTERN SHORE AND DELAWARE WHERE THE COMBINATION 8 TO 10MB 3 HRLY
PRES RISES AND WINDS OF 45-50 KT DEVELOP DOWN TO NEAR 925 MB WITH
VERY STEEP LAPSE RATES DEVELOPING BY 03Z. AN UPGRADE MAY OCCUR
HERE NEAR 02Z IF UPSTREAM EVIDENCE SUPPORTS.
SNOW: NOT MUCH QPF EXPECTED AFTER 00Z AND SO SNOW ACCUMS WILL BE
MINIMAL IN THE FLASH FREEZE AREA OF MONROE COUNTY AND POSSIBLY
ELEVATED SUSSEX COUNTY NJ. FIRST IT HAS TO TURN COLD ENOUGH TO SNOW
AND THAT MAY NOT OCCUR IN MONROE AND SUSSEX COUNTIES TIL 9 OR 10 PM
WHEN MOST OF THE QPF HAS ENDED. STAY TUNED FOR UPDATES ON THIS SNOW
SECTION AS THIS IS A FINE LINE LINE BETWEEN LESS THAN ONE HALF INCH
SNOW AND 2 INCHES IN 2 HRS. OTHERWISE FLURRIES POSSIBLE OVERNIGHT
ELSEWHERE IN NJ AND PA
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY...BLUSTERY AND COLD WITH NW WIND GUSTS 35 TO NEAR 45 MPH AND
TEMPERATURES NEARLY 20 DEGREES COLDER THAN NORMAL, WIND CHILL VALUES
WILL REMAIN IN THE SINGLE DIGITS, POSSIBLY BELOW ZERO ACROSS THE
NORTHERN ZONES, FOR MOST OF THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
FAIRLY GOOD AGREEMENT WITH THE LONG TERM MODELS FOR THE END OF
THE WEEK INTO THE WEEKEND, FOLLOWED BY SOME MODEL SPREAD AND LARGER
DIFFERENCES STARTING MONDAY INTO THE MIDDLE OF THE WEEK.
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA THURSDAY NIGHT THEN
WILL PUSH TO THE SOUTH OF THE AREA FRIDAY WHILE A WARM FRONT
LIFTS NORTH OF THE AREA. WE EXPECT DRY CONDITIONS THURSDAY NIGHT
INTO FRIDAY AS VERTICAL MOISTURE WILL BE LIMITED AND NO STRONG
SHORT WAVES/VORT MAXES ARE EXPECTED TO AFFECT THE AREA.
AS WE MOVE INTO FRIDAY NIGHT AND SATURDAY, A COLD FRONT WILL BE
APPROACHING THE AREA FROM THE WEST AS AN AREA OF LOW PRESSURE SWINGS
THROUGH SOUTHEASTERN CANADA. AGAIN, MOISTURE IS MOSTLY LACKING WITH
THE FRONTAL BOUNDARY, AND THE MAIN SHORT WAVE/VORT MAX IS EXPECTED
TO PASS NORTH OF THE AREA. SO FOR NOW WE DO NOT EXPECT MUCH
WIDESPREAD PRECIPITATION, ALTHOUGH THERE COULD BE ENOUGH FOR SOME
LIGHT SHOWERS TO AFFECT THE NORTHERN HALF OF THE AREA FRIDAY NIGHT
INTO SATURDAY MORNING. MODEL GUIDANCE HAS ANY PRECIPITATION
DISSIPATING AS IT MOVES INTO OUR AREA.
ANOTHER RELATIVELY DRY FRONTAL BOUNDARY IS EXPECTED OVERNIGHT
SATURDAY INTO SUNDAY MORNING, SO FOR NOW, WE WILL KEEP THE
WEATHER DRY FOR THIS PERIOD. HOWEVER, PRECIPITATING CHANCES
INCREASE ONCE LATER SUNDAY INTO MONDAY AS MODELS ARE INDICATING A
COASTAL STORM DEVELOPING AND MOVING NEAR THE MID-ATLANTIC COAST.
THERE ARE SOME TIMING AND PLACEMENT DIFFERENCES WITH ALL OF THE
MODEL GUIDANCE WHICH WOULD HAVE AN EFFECT ON PRECIPITATION CHANCES.
THE CANADIAN IS THE FARTHEST NORTHWEST, WITH THE ECMWF FARTHEST
OFFSHORE, AND THE GFS IN BETWEEN WITH THEIR RESPECTIVE
PRECIPITATION FIELDS. AS USUAL, THIS IS ALL DEPENDENT ON THE TRACK
OF THE LOW AND HOW FAR NORTHWEST THE MOISTURE PUSHES. FOR NOW WE
KEEP THE HIGHEST PROBABILITIES ACROSS THE SOUTHERN HALF OF THE
AREA FOR SUNDAY NIGHT INTO MONDAY. CANADIAN HIGH PRESSURE WILL BE
SLIDING TO OUR NORTH SUNDAY NIGHT INTO MONDAY, WHICH WILL USHER IN
COLDER AIR ACROSS THE AREA. THIS WOULD MAKE THE P-TYPE MOSTLY SNOW
FOR MUCH OF THE PERIOD.
PRECIPITATION CHANCES DIMINISH AS WE MOVE INTO MONDAY NIGHT AND
TUESDAY AS THE AFOREMENTIONED STORM MOVES TO OUR NORTHEAST AND HIGH
PRESSURE BRIEFLY BUILDS ACROSS THE AREA. THEN MODELS DIVERGE WITH
WHAT TO DO WITH THE NEXT POTENTIAL SYSTEM. FOR TUESDAY NIGHT INTO
WEDNESDAY, THE GFS BRINGS A LOW ACROSS SOUTHEASTERN CANADA, WHILE
THE ECMWF BRINGS A LOW RIGHT OVER OUR AREA. WITH THE SPREAD AND
UNCERTAINTY, WE FOLLOWED CLOSELY TO WPC WHICH IS SOMEWHERE IN
BETWEEN AND INTRODUCES CHANCE POPS ACROSS THE AREA AROUND WEDNESDAY.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER OF TODAY...VFR CIGS WERE DEGRADING TO MVFR CONDS IN SHOWERS.
THERE IS A RISK FOR ISOLATED TSRA WITH A WEST GUST 30-40 KT BETWEEN
22Z AND 01Z NEAR THE COLD FRONTAL PASSAGE. OTHERWISE THE GRADIENT
SSW WIND GUSTS TO NEAR 25 KT KPHL REGION SOUTHWARD. LIGHT VARIABLE
MAINLY NE WINDS VCNTY KABE AND KRDG.
TONIGHT...THE COLD FRONT THIS EVENING WILL BRING AN ABRUPT WIND SHIFT
TO NW WITH GUSTS 34-44 KT. CONDITIONS SHOULD IMPROVE TO MAINLY VFR
CIGS AOA 3000 FT WITHIN A FEW HOURS OF THE WIND SHIFT TO NORTHWEST.
THURSDAY...VFR. GUSTY NORTHWEST WINDS 30 TO 38 KNOTS.
OUTLOOK...
THURSDAY NIGHT-FRIDAY...VFR. GUSTY SW 20-25 KT WINDS FRIDAY.
FRIDAY NIGHT-SATURDAY...MOSTLY VFR. SIGHT CHANCE OF RAIN OR SNOW
SHOWERS NORTH. GUSTY SW WINDS 20-25 KT SATURDAY.
SATURDAY NIGHT-SUNDAY...VFR. GUSTY NW WINDS 15-20 KT SUNDAY.
SUNDAY...VFR.
SUNDAY NIGHT-MONDAY...MVFR/IFR CONDITIONS POSSIBLE WITH SNOW
POSSIBLE FOR SOUTHEAST/COASTAL AREAS. MOSTLY VFR EXPECTED FOR
CENTRAL AND NORTHWESTERN TAFS OUTSIDE OF SNOW. GUSTY NE WINDS
20-25 KT.
&&
.MARINE...
GLW AND STW POSTED FOR TONIGHT. FUNNELING EFFECT OF DE BAY MAY
ASSIST IN GUSTY NW WINDS REACHING 50-55 KT FOR A TIME NEAR 06Z
TONIGHT.
NW GALES OF 35-40 KT THROUGH THE DAY THURSDAY AND SUBSIDE THURSDAY
EVENING.
OUTLOOK...
THURSDAY NIGHT...GALE WARNING CONTINUING EARLY, THEN DIMINISHING TO
SMALL CRAFT ADVISORY CONDITIONS OVERNIGHT.
FRIDAY-SATURDAY...CONDITIONS MAY DROP BELOW ADVISORY LEVELS EARLY,
THEN INCREASE TO ADVISORY CONDITIONS LATER IN THE DAY FRIDAY AND
CONTINUE INTO SATURDAY.
SATURDAY NIGHT-SUNDAY...CONDITIONS MAY DROP BELOW ADVISORY LEVELS,
BUT STILL REMAIN GUSTY AROUND 20 KT.
SUNDAY NIGHT-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE WITH POSSIBLE COASTAL LOW.
&&
.FIRE WEATHER...
AFTER COORDINATING WITH PARTNERS, WE WILL LIKELY ISSUE A FIRE
WEATHER SPS FOR THURSDAY OVERNIGHT TONIGHT/THURSDAY MORNING, AND
POSSIBLY ANOTHER FRIDAY MORNING FOR A PORTION OF THE AREA. AREAS
NORTH OF I-195 IN NEW JERSEY AS WELL AS EASTERN PENNSYLVANIA ARE
EXPECTED TO HAVE MOIST ENOUGH FUELS TO PRECLUDE THE NEED FOR ANY
SPS STATEMENTS. AREAS SOUTH OF I-195 IN NEW JERSEY AS WELL AS
DELAWARE AND THE EASTERN SHORE OF MARYLAND COULD BE DRY ENOUGH TO
ISSUE AN SPS FOR ENHANCED FIRE WEATHER CONCERNS AS IT WILL BE
QUITE WINDY THURSDAY AND RH VALUES LOWER CLOSE TO 30 PERCENT.
SIMILAR RH CONDITIONS MAY OCCUR ON FRIDAY, BUT WINDS ARE NOT
EXPECTED TO BE AS STRONG.
&&
.HYDROLOGY...
OPERATIONAL QPF AMOUNTS ARE NOT EXPECTED TO MAKE ANY OF OUR RIVERS
REACH FLOOD LEVELS, THERE WILL BE RISES DUE TO THE COMBINED RAINFALL
AND MELT OFF OF THE SNOW ACROSS THE NORTHERN HALF OF THE AREA.
WITH ANY THUNDERSTORMS LATE IN THE DAY, THERE COULD ALSO BE SOME
HEAVY RAINFALL THAT COULD PRODUCE URBAN AND POOR DRAINAGE TYPE
FLOODING.
SOMETHING TO KEEP AN EYE...PER THE HYDRO ENSEMBLES, WHICH ARE RUNNING
WITH MORE RAINFALL THAN OPERATIONAL SOLUTIONS, 1.00 TO 1.50 INCHES
OF BASIN-WIDE RAINFALL WOULD INCREASE THE FLOOD THREAT ACROSS THE
NORTHERN HALF OF THE HSA.
LUCKILY, WE DO HAVE SOME WIGGLE ROOM WITH 0.50 TO 0.75 INCHES IN THE
FORECAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 11 AM EDT THURSDAY FOR PAZ054-055-060>062-
070-071-101>104.
NJ...WIND ADVISORY UNTIL 11 AM EDT THURSDAY FOR NJZ016>018-021>025.
DE...WIND ADVISORY UNTIL 11 AM EDT THURSDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 11 AM EDT THURSDAY FOR MDZ008-012-015-019-
020.
MARINE...GALE WARNING UNTIL 1 AM EDT FRIDAY FOR ANZ450>452.
STORM WARNING UNTIL 11 AM EDT THURSDAY FOR ANZ431-453>455.
GALE WARNING UNTIL 8 PM EDT THURSDAY FOR ANZ430.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/KLINE
SHORT TERM...DRAG
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/ROBERTSON
FIRE WEATHER...ROBERTSON
HYDROLOGY...Hazardous weather outlook, Mar 12, 4:36 PM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT WED MAR 12 2014
NJZ001-132145-
SUSSEX-
536 PM EDT WED MAR 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
A BRIEF CHANGEOVER TO A WINTRY MIX IS POSSIBLE TONIGHT AS COLD AIR
MOVES IN. WITH THE COLD AIR, A RAPID FREEZE OF ANY WATER ON
UNTREATED SURFACES WILL LIKELY OCCUR.
NORTHWEST WINDS WILL GUST TO 40 MPH LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NORTHWEST WINDS WILL GUST TO 40 MPH THURSDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ054-055-132145-
CARBON-MONROE-
536 PM EDT WED MAR 12 2014
...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
A BRIEF CHANGEOVER TO A WINTRY MIX IS POSSIBLE TONIGHT AS COLD AIR
MOVES IN. WITH THE COLD AIR, A RAPID FREEZE OF ANY WATER ON
UNTREATED SURFACES WILL LIKELY OCCUR.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
NJZ007>010-012>015-PAZ105-106-132145-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-UPPER BUCKS-LOWER BUCKS-
536 PM EDT WED MAR 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
A BRIEF CHANGEOVER TO A WINTRY MIX IS POSSIBLE TONIGHT AS COLD AIR
MOVES IN. WITH THE COLD AIR, A RAPID FREEZE OF ANY WATER ON
UNTREATED SURFACES WILL LIKELY OCCUR.
NORTHWEST WINDS WILL GUST TO 40 MPH LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NORTHWEST WINDS WILL GUST TO 40 MPH THURSDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ060>062-103-132145-
BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-
536 PM EDT WED MAR 12 2014
...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
A BRIEF CHANGEOVER TO A WINTRY MIX IS POSSIBLE TONIGHT AS COLD AIR
MOVES IN. WITH THE COLD AIR, A RAPID FREEZE OF ANY WATER ON
UNTREATED SURFACES WILL LIKELY OCCUR.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
NJZ019-020-026-027-132145-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
536 PM EDT WED MAR 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
NORTHWEST WINDS WILL GUST TO 40 MPH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NORTHWEST WINDS WILL GUST TO 40 MPH THURSDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-132145-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
536 PM EDT WED MAR 12 2014
...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
SEVERE THUNDERSTORM WATCH.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ070-071-101-102-104-132145-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
EASTERN MONTGOMERY-
536 PM EDT WED MAR 12 2014
...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
A NARROW BAND OF HEAVY SHOWERS AND POSSIBLE STRONG THUNDERSTORMS
WILL MOVE THROUGH THE AREA LATER THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ450>452-132145-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
536 PM EDT WED MAR 12 2014
...GALE WARNING IN EFFECT UNTIL 1 AM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ453>455-132145-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
536 PM EDT WED MAR 12 2014
...STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ430-132145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
536 PM EDT WED MAR 12 2014
...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ431-132145-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
536 PM EDT WED MAR 12 2014
...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Mar 12, 2:36 PM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED MAR 12 2014
PAZ054-055-130000-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
336 PM EDT WED MAR 12 2014
...PLUNGING TEMPERATURES AND STRONG WINDS EXPECTED TONIGHT...
A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL PULL A STRONG COLD
FRONT ACROSS THE AREA EARLY THIS EVENING. AS THIS OCCURS
TEMPERATURES IN THE 40S TO START THIS EVENING WILL RAPIDLY FALL
THROUGH THE 30S AND 20S TOWARD MIDNIGHT, THEN TO NEAR 10 DEGREES
BY DAYBREAK THURSDAY. AS THE MUCH COLDER AIR MOVES IN, ANY
LEFTOVER RAIN MAY BRIEFLY END AS SOME SNOW AND ANY WET UNTREATED
SURFACES WILL FLASH FREEZE.
IN ADDITION, NORTHWESTERLY WINDS WILL GUST TO AROUND 45 MPH WITH THE
PASSAGE OF THE COLD FRONT AND THEN THROUGH THE NIGHT. ALL OF THIS
CAN RESULT IN HAZARDOUS TRAVEL ESPECIALLY ACROSS THE HIGHER
ELEVATIONS. THE COMBINATION OF THE FALLING TEMPERATURES AND GUSTY
WINDS WILL RESULT IN WIND CHILL VALUES DROPPING TO AROUND 10
DEGREES BELOW ZERO OVERNIGHT AND TOWARD MORNING.
BE ON THE ALERT FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS
TONIGHT.
NJZ001-007>010-012>015-PAZ060>062-103-105-106-130000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-
WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...READING...ALLENTOWN...BETHLEHEM...EASTON...
COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
336 PM EDT WED MAR 12 2014
...PLUNGING TEMPERATURES AND STRONG WINDS EXPECTED TONIGHT...
A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL PULL A STRONG COLD
FRONT ACROSS THE AREA THIS EVENING. AS THIS OCCURS, WINDS WILL
QUICKLY SHIFT TO THE NORTHWEST AND GUST TO AROUND 45 MPH ALONG AND
BEHIND THE COLD FRONT. THE STRONGEST WIND GUSTS ARE EXPECTED TO
OCCUR IN PENNSYLVANIA.
FOLLOWING THE COLD FRONTAL PASSAGE, TEMPERATURES IN THE 40S AND 50S
EARLY THIS EVENING WILL RAPIDLY FALL THROUGH THE 30S AND 20S
TONIGHT. BY DAYBREAK THURSDAY, TEMPERATURES ARE EXPECTED TO BE IN
THE UPPER TEENS TO LOWER 20S. THE COMBINATION OF THE FALLING
TEMPERATURES AND GUSTY WINDS WILL RESULT IN WIND CHILL VALUES
DROPPING INTO THE SINGLE DIGITS TO NEAR ZERO OVERNIGHT AND TOWARD
MORNING.
BE ON THE ALERT FOR RAPID CHANGES IN WEATHER CONDITIONS TONIGHT.
ANY LEFTOVER STANDING WATER WILL FREEZE ON ROADWAYS AND
WALKWAYS.
DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-
104-130000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
NORRISTOWN...LANSDALE
336 PM EDT WED MAR 12 2014
...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WITH
POTENTIALLY LOCALLY DAMAGING WINDS TO MOVE THROUGH LATE THIS
AFTERNOON AND EARLY THIS EVENING, FOLLOWED BY PLUNGING TEMPERATURES...
A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL PULL A STRONG COLD
FRONT ACROSS THE AREA THIS EVENING. AS THIS OCCURS, A LINE OF HEAVY
SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH.
THERE IS THE POTENTIAL FOR LOCALLY DAMAGING WINDS TO ACCOMPANY THIS
LINE AS IT MOVES THROUGH FROM WEST TO EAST, GENERALLY BETWEEN 5 PM
AND 8 PM. THE HIGHEST CHANCES FOR THIS TO OCCUR IS IN DELMARVA AND
THE WESTERN PHILADELPHIA SUBURBS.
ONCE THE LINE AND COLD FRONT MOVES THROUGH, WINDS WILL GUST TO AROUND
45 MPH ALONG WITH TEMPERATURES RAPIDLY FALLING. TEMPERATURES WILL
START EARLY THIS EVENING AROUND 60 DEGREES, BUT THEN RAPIDLY FALL
INTO THE 30S AND 20S DURING THE NIGHT. THE COMBINATION OF RAPIDLY
FALLING TEMPERATURES AND GUSTY WINDS WILL RESULT IN WIND CHILL
VALUES DROPPING INTO THE SINGLE DIGITS ACROSS MANY AREAS TOWARD
MORNING.
BE ON THE ALERT FOR RAPID CHANGES IN WEATHER CONDITIONS LATER THIS
AFTERNOON AND TONIGHT. ANY LEFTOVER STANDING WATER WILL FREEZE ON
ROADWAYS AND WALKWAYS.
GIGI/GORSE
Special weather statement, Mar 12, 4:20 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT WED MAR 12 2014
DEZ001-MDZ008-PAZ054-055-060>062-101>106-122215-
BERKS PA-CARBON PA-CECIL MD-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
LEHIGH PA-LOWER BUCKS PA-MONROE PA-NEW CASTLE DE-NORTHAMPTON PA-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
520 PM EDT WED MAR 12 2014
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT BERKS...BUCKS...
CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON...
NORTHERN CECIL AND NORTHWESTERN NEW CASTLE COUNTIES...
AT 512 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE FORMING ALONG A
LINE FROM SCHUYLKILL COUNTY SOUTHWEST INTO NORTHERN MARYLAND NEAR
FREDERICK. THIS LINE IS MOVING EAST AT 55 MPH.
WIND GUSTS OF 40 TO 50 ARE POSSIBLE WITH THESE SHOWERS MOVE THROUGH.
THIS IS NEAR THE LEADING EDGE OF THE COLD FRONT.
THIS LINE OF SHOWERS WILL BE NEAR BLAKESLEE AROUND 530 PM...SCOTRUN
AROUND 545 PM...ANALOMINK AROUND 600 PM AND BLUE BELL AROUND 615 PM.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.
LAT...LON 4052 7627 4074 7577 4092 7600 4100 7575
4111 7575 4126 7513 4109 7496 4098 7514
4070 7520 4038 7495 4013 7505 3998 7528
4005 7540 3984 7560 3984 7552 3954 7607
3972 7623 3979 7605 4014 7589 4041 7631Special weather statement, Mar 12, 4:56 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT WED MAR 12 2014
DEZ001-MDZ008-PAZ060-070-071-101>106-122315-
BERKS PA-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-NEW CASTLE DE-PHILADELPHIA PA-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
556 PM EDT WED MAR 12 2014
...SHOWERS AND ISOLATED STRONG WIND GUSTS WILL AFFECT
CHESTER...DELAWARE...MONTGOMERY...NORTHERN CECIL...NORTHERN NEW
CASTLE...SOUTHEASTERN BERKS...SOUTHERN BUCKS AND WEST CENTRAL
PHILADELPHIA COUNTIES...
AT 545 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND
GUSTS WERE LOCATED FROM WEST READING TO NORRISVILLE INTO NORTHERN
MARYLAND. THIS LINE IS MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
WIDESPREAD WIND GUSTS OF AROUND 40 MPH HAS OCCURRED AS THIS LINE
MOVED THROUGH THE LOWER SUSQUEHANNA VALLEY AND THE AIRPORTS IN THE
PANHANDLE OF MARYLAND.
THESE SHOWERS WILL BE NEAR REIFFTON...LORANE...AND FLYING HILLS
AROUND 600 PM...AMITY GARDENS...NEW MORGAN...AND BIRDSBORO AROUND 610
PM...BECHTELSVILLE...CEDARVILLE...CEDARVILLE AND STOWE AROUND 620 PM.
BE PREPARED FOR THREATENING WEATHER AND SHIFTING WIND DIRECTIONS IF
DRIVING WEST OR SOUTHWEST OF PHILADELPHIA DURING THIS NEXT HOUR. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT WITH THE GREATEST THREAT FOR
SEVERE WEATHER DURING THIS NEXT HOUR FOR LOCATIONS AROUND AND SOUTH
OF THE MASON DIXON LINE.
LAT...LON 3973 7614 3977 7607 3988 7599 3997 7600
4004 7594 4011 7595 4014 7589 4027 7609
4042 7593 4031 7489 3995 7529 3951 7599
3955 7603 3954 7608 3957 7610 3957 7609
3956 7608 3957 7608 3972 7623
TFGSpecial weather statement, Mar 12, 5:17 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT WED MAR 12 2014
NJZ001-007>010-015-PAZ055-062-105-106-122345-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-
617 PM EDT WED MAR 12 2014
...SHOWERS WITH STRONG WIND GUSTS ASSOCIATED WITH THE APPROACHING
COLD FRONT WILL AFFECT HUNTERDON...MORRIS...NORTHAMPTON...NORTHERN
BUCKS...SOMERSET...SOUTHEASTERN MONROE...SUSSEX...WARREN AND WESTERN
MERCER COUNTIES...
AT 609 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 15
MILES SOUTH OF BLOOMING GROVE TO EASTON IN NORTHAMPTON COUNTY TO 15
MILES SOUTH OF ALLENTOWN...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS WILL BE NEAR FLATBROOKVILLE...FLATBROOKVILLE...CRANDON
LAKES...AND HAINESVILLE AROUND 630 PM...FIVE POINTS...FIVE POINTS...
BRANCHVILLE...AND HIGH POINT AROUND 640 PM...NEWTON AND PELLETTOWN
AROUND 650 PM.
MOTORISTS ARE ADVISED TO BE ON THE ALERT FOR SHIFTING WINDS,
ESPECIALLY WHEN DRIVING ON OVERPASSES AND BRIDGES.
LAT...LON 4121 7437 4105 7449 4100 7429 4095 7427
4090 7433 4059 7448 4057 7453 4054 7451
4018 7470 4035 7538 4042 7548 4053 7534
4058 7541 4065 7540 4118 7515 4116 7515
4109 7502 4118 7489 4129 7484 4136 7471
TFGSpecial weather statement, Mar 12, 5:35 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT WED MAR 12 2014
NJZ017>019-PAZ070-071-101>106-122345-
CAMDEN NJ-DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
GLOUCESTER NJ-LOWER BUCKS PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-UPPER BUCKS PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
635 PM EDT WED MAR 12 2014
...LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT THE
GREATER PHILADELPHIA METROPOLITAN AREA...
AT 631 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 18
MILES SOUTHEAST OF ALLENTOWN TO WEST CHESTER TO NEWARK...MOVING EAST
AT 35 MPH.
WIND GUSTS TO 35 TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS. THERE
WILL ALSO BE SOME BRIEF HEAVY DOWNPOURS.
THE LEADING EDGE OF THE LINE OF SHOWERS WILL BE NEAR WEST
GOSHEN...TROOPER...TOUGHKENAMON...AND PAOLI AROUND 640 PM...WEST
CONSHOHOCKEN...SPRING HOUSE...RADNOR TOWNSHIP...AND PLYMOUTH MEETING
AROUND 650 PM...WILLOW GROVE AND WYNDMOOR AROUND 700 PM.
IF DRIVING, PLEASE BE ALERT FOR CHANGING ROAD CONDITIONS AND
SHIFTING WINDS TO THE WEST, ESPECIALLY ON BRIDGES AND OVERPASSES.
LAT...LON 4036 7532 4020 7476 4015 7472 4018 7470
4013 7458 3964 7510 3969 7531 3973 7538
3979 7541 3978 7544 3979 7541 3981 7543
3984 7551 3982 7567 3972 7578 3972 7609
TFGSpecial weather statement, Mar 12, 5:58 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT WED MAR 12 2014
DEZ001-MDZ008-012-015-019-NJZ016-130015-
CECIL MD-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
658 PM EDT WED MAR 12 2014
...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS WILL
AFFECT CECIL...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND TALBOT
COUNTIES...
AT 651 PM EDT...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH
STRONG WIND GUSTS WERE LOCATED FROM 16 MILES NORTHWEST OF NEWARK TO
ABERDEEN TO MIDDLE RIVER TO 15 MILES NORTHWEST OF ANNAPOLIS TO 32
MILES WEST OF COVE POINT...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS ALONG
WITH BRIEF HEAVY DOWNPOURS.
THE LEADING EDGE OF THE SHOWERS WILL BE NEAR PORT DEPOSIT AROUND 700
PM...PIKE CREEK AROUND 715 PM...NEWPORT AROUND 730 PM...CARNEYS
POINT AROUND 745 PM AND EASTON AROUND 800 PM.
MOTORISTS ARE ADVISED TO BE WARY FOR CHANGING ROAD CONDITIONS,
ESPECIALLY WHILE TRAVELING ON BRIDGES AND OVERPASSES.
LAT...LON 3886 7625 3881 7621 3882 7620 3918 7628
3944 7600 3972 7617 3984 7551 3963 7515
3938 7542 3946 7553 3959 7555 3959 7556
3937 7550 3929 7576 3857 7604 3871 7632
3867 7634
TFG